# SDR 2002FA0000144

- Difficulty date: December 31, 2001
- Submitted: January 29, 2002
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 206033004045
- Part serial: AOKP01244
- Condition: Mismanufactured
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRIED TO PUT SUPPORT IN FIXTURE TO LOCATE TO TAILBOOM.  RADIUS BEND IS TOO WIDE.  BETTER QUALITY CONTROL AT MFG.
